# SDR DXTA2010051004091

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 3,287 hours, 2,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL COCKPIT BELOW 27C OR CABIN BELOW 25C IN AUTO OR MANUAL MODES DURING FLT. TEMPS GOT AS HIGH AS 32C IN COCKPIT & 28C IN CABIN. DETECTED MILD BURNING ODOR FROM COCKPIT WEMACS AFTER LANDING. THIS WAS ALL WITH ECS SET TO BOTH & APU OFF. NO SMOKE DETECTED.  SWITCHED SELECTOR BACK TO LT/ BOTH & RT & SMELL WAS NO LONGER EVIDENT. DUE TO APU CAUSING "OIL" ODOR IN CABIN & FINDING THAT APU HAS BEEN USING EXCESSIVE OIL NCAW FROM AFT LOGBOOKS. CUSTOMER ELECTS TO MEL APU. DEFERRED IAW NJA MEL 49-1 CAT C DUE DATE 05/10/10.
